# SDR HEEA063138

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 214075244001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAG WILL NOT PULL ON RATE GYRO.
